Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online
Ask a Urologist   »  

I have a rash between my anus and ball sack.

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Very Good
Answered by

Urologist
Practicing since : 1971
Answered : 9697 Questions
Question
I have a rash between my anus and ball sack. Diagnosed as a staph infection, I'm on my 5th day of antibiotics. No real change . It actually looks like a tare in the ridge that lead to the tentacles. Painful , not itchy . feels warm.
Do you think it is the right diagnosis? I have 2 more days of antibiotics left . But want this cured.
Mon, 12 Feb 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 1 hour later
Brief Answer:
Could be a Perineal Abscess in a stage of induration .

Detailed Answer:
Hello
Thanks for query ,

Based on the facts that you have posted painful,warm rash on the perineum is most likely to be a soft tissue inflammation due to Staphylococcal infection in a stage of induration .

Your Dr has rightly prescribed you antibiotics which take a weekor two to get cured completely .

You may add anti inflammatory drug like Diclofenac twice daily along with antibiotic.

Take Sitz bath twice daily by sitting in a tub filled with warm water .

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil.

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor